# SDR UPS03241532

- Difficulty date: October 15, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 51,468 hours, 38,137 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING I/B MID FLAP GUIDE ROLLER SUPPORT BRACKET CRACKED AT UPPER CHORD REAR SPAR JUST O/B OF NR 6 FLAP TRANSMISSION.  ROLLER SUPPORT REPLACED IAW SRM 51-30-02 AND BOEING DRG 65-16201.
